# SDR CA081119003

- Difficulty date: November 18, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Snias AS350B
- Aircraft time: 4,560 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Part number: 0292507350
- Condition: Blocked
- Location: Engine
- Part time: 3,412 hours
- Component: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) OIL WAS COMING OUT OF TURBINE EXHAUST AND M03 BEARING VENT TUBE ON START UP. DISASSEMBLED THE ENGINE AND FOUND M03 REAR BEARING CAKED WITH BURNED OIL. M03 REAR BEARING OIL RETURN TUBE PARTIALLY BLOCKED WITH BURNED OIL.
